# SDR GTIA2019022183168

- Difficulty date: February 18, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 7,538 hours, 3,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT CABIN FA'S REPORT FUME EVENT. SMELL WENT AWAY UPON CLOSING X BLEED + TURNING OFF PACK 2.-PERFORMED TSM 05-50-00 ODOR ISOLATION/INSPECTION + FOUND NO ODORS AT THIS TIME A/C OK FOR CONTINUED SERVICE.
